Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Burning sensation in the nipple post steroids intake - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Medicines and Side Effects
Answered by

General & Family Physician
Practicing since : 2009
Answered : 594 Questions
User :   Dear User, You have started the test chat with our doctor. The duration of the test chat is 5 minutes. After the trial period, you will be redirected to the Payment page
Doctor :   hi
Doctor :   how can i help u
User :   hi i have been tricked into taking oxymeolone
Doctor :   ok
User :   and now i have a burning sensation in my nipple
User :   what should i do?
Doctor :   ok
Doctor :   for what reason did yu apply it
Doctor :   was it topical solution or cream
User :   oxymetholone its an anabolic steroid
Doctor :   yes i know
Doctor :   since how many days are on anabolic steroids
User :   i never knew it was and now i have a serious burning in my right niple
User :   5 days
Doctor :   do yu have any ithching
User :   yea
Doctor :   redness or swelling
User :   yes a little
Doctor :   any ulcer or discharge
User :   no
Doctor :   ok
Doctor :   its the one of the side effects of steroids
Doctor :   as its a hormonal prep
User :   right okay do u have any idea what it is?
Doctor :   its can a allergic reaction or mild inflammation of nipple

Question is related to
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor